Surgical waiting lists are not inevitable: Author's reply.


Black, N; (2004) Surgical waiting lists are not inevitable: Author's reply. Journal of the Royal Society of Medicine, 97 (6). pp. 309-10. ISSN 0141-0768

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Public Health and Policy > Dept of Health Services Research and Policy
Web of Science ID: 221986400021
URI: http://researchonline.lshtm.ac.uk/id/eprint/14680

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
284Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item